# SDR CA020726015

- Difficulty date: June 5, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 4,800 hours
- Engine: Allsn 250C30P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206031314037
- Condition: Chafed
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION UPPER LT CHANNEL LOCATED ON REAR OF FUSELAGE WHERE TAILBOOM ATTACHES TO FUSELAGE.  CHANNEL  FOUND TO HAVE CRACK PRETUDING FROM A RIVET HOLE.  CHANNEL WAS REMOVED AND REPLACED NEW.
